# SDR SWAA2022020487222

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H INBD SEAT TRACK CROWN FROM STA 698 TO 727 HAS CORROSION. / BLENDED OUT CORROSION ON RH INBD SEAT TRACK CROWN FROM STA 698 TO STA 727 AND FOUND MATERIAL LOSS OUT OF LIMITS IAW B737 SRM 53-00-52-1A-1. MAT. LOSS = .047' ON BOTTOM SIDE OF CROWN; MAT. ALLOWED = .040'. REPAIR AREAS ACCOMPLISHED ON NRC # X666058.
